# SDR DALA2016020401029

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 710-790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM BS 710-790, LBL 45 FOUND OUT OF LIMITS IAW J/C 2021-2072.  REMOVED AND REPLACED THE SEAT TRACK SECTION IAW SRM 51-40-02, SRM 53-30-52,  51-40-05, SRM 51-20-01AND DPS 900-3-6, NR 39.
